# SDR SWAA2013042415183

- Difficulty date: March 31, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 50,789 hours, 40,387 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL PRESSURE DECK WEB CRACKED BETWEEN BS 664 TO BS 675, LBL 24.50+6".  REPAIRED WEB IAW SRM.
